FROM OUR EXPERTS

  • Karen Lee Richards
    Health Guide
    February 22, 2009
    Karen Lee Richards
    Health Guide
    February 22, 2009

    I would only take them together if your doctor specifically prescribes them to be taken together, and stick strictly to the dosages and times prescribed.  Both are narcotic pain relievers (opioids) and can cause respiratory depression.  Too much of any opioid can result in accidental overdose by slowing breathing so much the person eventually stops breathing altogether. 


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.